# SDR SWAA2015052640053

- Difficulty date: May 17, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 56,947 hours, 44,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545808144
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WW HORIZONTAL STIFFENER CRACKED AT BS 294.5, OTBD CORNER.  R & R STIFFENER IAW ER & EA.
